# SDR F3LA2013080800895

- Difficulty date: July 16, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311201820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6/S2 CHECK.  FLOORBEAM Y254 HAS CORROSION AT FRAME 19. R & R FLOORBEAM IAW SRM 51-42-11, PARA 5 AND 7.
